M. RAISSOULI, and R. ZINE, and K. EL YASSINI, (2011) Approaching a class of multi-criteria optimizationproblems via the schur-convexity. Advances and Applications in Mathematical Sciences (2011)Vol. 9, Issue 2, 203-216..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/667

Actions (login required)

View Item View Item